IJPAM: Volume 98, No. 1 (2015)

EXISTENCE AND UNIQUENESS OF WEAK SOLUTION
FOR A NONLOCAL PROBLEM INVOLVING
THE P-LAPLACIAN

Tahar Bouali$^1$, Rafik Guefaifia$^2$
$^{1,2}$Department of Mathematics
University Tebessa
Tebessa 12000, ALGERIA


Abstract. In the present paper, we deal the existence results of solutions for a nonlocal elliptic Dirichlet boundary value problem involving p-Laplacian. The existence and uniqueness results are obtained by Browder Theorem.

Received: June 23, 2014

AMS Subject Classification: 35J60, 35B30, 35B40

Key Words and Phrases: weak solutions, p-Laplacian, nonlocal problem

Download paper from here.




DOI: 10.12732/ijpam.v98i1.2 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 98
Issue: 1
Pages: 11 - 21


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).